NRAS
22,483 members26,207 posts

Bruises?

Hi, so I've just completed a full month of my second round of mtx (I had a one-month impasse of leflunomide); and while I'm confident it will make me feel better, I noticed some inexplicable bruises on my legs and arms.

I have very sensitive skin and whenever I bump into a door/table or I put a little pressure on my arm I got bruises, but these new ones are for no apparent reason so I wonder if anyone knows is mtx side effect.

I don't have appt with my doctor for another month but I will ask him too.

Have a nice Sunday.

5 Replies
oldestnewest

I have always bruised easily but found it even worse when I was on methotrexate. Just mention it to your doctor when you see them next.

1 like
Reply

You've probably just bumped to more furniture than usual!

I was on Mtx for 7 years & didn't find I bruised more easily.....although being too lazy to move 'daneroue' furniture my thighs are usually black & blue!

Reply

I’ve noticed I bruise easily and noticed more since RA diagnosis and methotrexate

1 like
Reply

Whenever I get my blood tests done for mtx, I am asked if I have experienced any bruising without injury, which suggests that it is a side effect of the drug. I would definitely report it to your GP, or practice nurse when you next get your bloods done, if that is sooner, or call your rheumy nurse for advice.

1 like
Reply

I noticed exactly the same particularly when first diagnosed and as soon as I was given a depo-medrone steroid shot. My inflammation was very active, too. It has really calmed now and when I do bruise I find they stay for absolutely ages! I assumed it’s just another side effect of RA!

1 like
Reply

You may also like...